Teresa from Burjasot-Valencia

spainMª TERESA MARTI

City, Community and Country:  Burjasot-Valencia – Spain

Symptoms: Last 4th February 2009, Maite received the second shot of Gardasil HPV vaccine. The same day, after the shot, she fainted (at the Health Center) and she had side effects such as tiredness and pains in her legs. After two days, as the symptoms became more severe, we went to emergency doors of the hospital “Arnau de Villanova” (Valencia) on 6th February, the physicians carried out medical tests and they diagnosed a possible adverse reaction to the HPV vaccine. She always had a cold. On 12th

February, we went back to emergency doors as her condition deteriorated. More medical tests were carried out by the hospital physicians.  This young girl spent a whole month not being able to walk and was very anxious, so she had to take a lot of medicines. When she went to school she had to go back home after one hour because she was not feeling well. She was ill for two months, so she could not do the things she used to enjoy doing.

Now she is recovered.

Speak Your Mind

*

*